Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 713617, 8 pages
Research Article

Solution of Fuzzy Matrix Equation System

Department of Mathematics, Islamic Azad University, Firoozkooh Branch, Firoozkooh, Iran

Received 22 March 2012; Revised 30 August 2012; Accepted 30 August 2012

Academic Editor: Soheil Salahshour

Copyright © 2012 Mahmood Otadi and Maryam Mosleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmood Otadi and Maryam Mosleh, “Solution of Fuzzy Matrix Equation System,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 713617, 8 pages, 2012. doi:10.1155/2012/713617